RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lukashov, Aleksei Leonidovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 10
Presentations: 1

Number of views:
This page:1437
Abstract pages:3570
Full texts:1153
References:324
Professor
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 30.11.1962
E-mail: , ;
Keywords: orthogonal and extremal polynomials and rational functions; inequalities for derivatives; interpolation; rational approximation.
   
Main publications:
  • Lukashov A. L. Chebyshev–Markov algebraic fractions on several segments. (Russian) Anal. Math. 24 (1998), no. 2, 111–130, MR1618162 (99g:26033).
  • Lukashov A. L. Rational interpolation processes on two intervals. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1998, no. 5, 35–42; translation in Russian Math. (Iz. VUZ) 42 (1998), no. 5, 33–40, MR1639170 (99g:41017).
  • Lukashov A. L., Peherstorfer F. Automorphic orthogonal and extremal polynomials. Canad. J. Math. 55 (2003), no. 3, 576–608, MR1980615 (2004c:42051).
  • Lukashov A. L. Inequalities for the derivatives of rational functions on several intervals. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 68 (2004), no. 3, 115–138; translation in Izv. Math. 68 (2004), no. 3, 543–565, MR2069196 (2006j:26010).
  • Lukashov A. L. Circular parameters of polynomials that are orthogonal on several arcs of the unit circle. (Russian) Mat. Sb. 195 (2004), no. 11, 95–118; translation in Sb. Math. 195 (2004), no. 11–12, 1639–1663, MR2127461 (2006d:42046).

http://www.mathnet.ru/eng/person14344
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/281758

Publications in Math-Net.Ru
2009
1. A. L. Lukashov, S. V. Tyshkevich, “Extremal rational functions on several arcs of the unit circle with zeros on these arcs”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:1 (2009),  8–13  mathnet  elib
2. A. L. Lukashov, “Asymptotics of the averages of orthogonal polynomials on two intervals”, Sibirsk. Mat. Zh., 50:3 (2009),  596–602  mathnet  mathscinet  elib; Siberian Math. J., 50:3 (2009), 474–480  isi  scopus
2008
3. A. L. Lukashov, “Additions to the Principle of Harmonic Nevanlinna Measure”, Mat. Zametki, 84:4 (2008),  632–633  mathnet  mathscinet  zmath  elib; Math. Notes, 84:4 (2008), 589–591  isi  scopus
2007
4. A. L. Lukashov, “Estimates for derivatives of rational functions and the fourth Zolotarev problem”, Algebra i Analiz, 19:2 (2007),  122–130  mathnet  mathscinet  zmath; St. Petersburg Math. J., 19:2 (2008), 253–259  isi
2005
5. A. L. Lukashov, “Rational interpolation processes on several intervals”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 5:1-2 (2005),  34–48  mathnet
2004
6. A. L. Lukashov, “Inequalities for derivatives of rational functions on several intervals”, Izv. RAN. Ser. Mat., 68:3 (2004),  115–138  mathnet  mathscinet  zmath  elib; Izv. Math., 68:3 (2004), 543–565  isi  scopus
7. A. L. Lukashov, “Circular parameters of polynomials orthogonal on several arcs of the unit circle”, Mat. Sb., 195:11 (2004),  95–118  mathnet  mathscinet  zmath  elib; Sb. Math., 195:11 (2004), 1639–1663  isi  scopus
1999
8. A. L. Lukashov, “Generalization of classical orthogonal polynomials to the case of two intervals”, Fundam. Prikl. Mat., 5:4 (1999),  1103–1110  mathnet  mathscinet  zmath
9. A. L. Lukashov, “A Bernstein-type inequality for derivatives of rational functions on two segments”, Mat. Zametki, 66:4 (1999),  508–514  mathnet  mathscinet; Math. Notes, 66:4 (1999), 415–420  isi
1998
10. A. L. Lukashov, “Rational interpolation processes on two intervals”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 5,  35–42  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 42:5 (1998), 33–40

2004
11. L. Yu. Kossovich, A. L. Lukashov, P. L. Ul'yanov, A. P. Khromov, “Twelfth Saratov Winter Workshop “Contemporary Problems of Function Theory and their Applications””, Uspekhi Mat. Nauk, 59:3(357) (2004),  189–190  mathnet  mathscinet
2001
12. D. I. Trubetskov, P. L. Ul'yanov, A. P. Khromov, A. L. Lukashov, “Tenth Saratov Winter School “Modern Problems of Theory of Functions and Applications””, Uspekhi Mat. Nauk, 56:1(337) (2001),  205–206  mathnet
1998
13. A. L. Lukashov, D. I. Trubetskov, P. L. Ul'yanov, A. P. Khromov, “Ninth Saratov Winter School “Modern Problems of Theory of Functions and Applications””, Uspekhi Mat. Nauk, 53:2(320) (1998),  185–186  mathnet
1996
14. A. L. Lukashov, D. I. Trubetskov, P. L. Ul'yanov, A. P. Khromov, “Eighth Saratov Winter School “Modern Problems of Theory of Functions and Applications””, Uspekhi Mat. Nauk, 51:3(309) (1996),  221–222  mathnet

Presentations in Math-Net.Ru
1. Approximation of $\operatorname{sgn}(x)$ on two symmetric intervals by rational functions
A. L. Lukashov
Seminar on Complex Analysis (Gonchar Seminar)
February 2, 2015 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019